# SDR SWIA20240813531

- Difficulty date: May 31, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR19R BETWEEN FS364.00 AND FS379.00 AS MARKED     (C-CHECK RO 8/11/2024)    BLENDED OUT CORROSION ON STGR19R BETWEEN FS364.00 AND FS379.00 REF CRJ-700 SRM 51-21-06-001-001-A01 COMPLIED WITH REO 670-53-21-2423 REV -B DATED 2024-07-27 REPAIR. COMPLIED WITH TASK CARD 51-900-1002-SKY. CHECKS GOOD. SEE CONTINUATION FOR FURTHER DETAILS.
